# SDR HEEA968311

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Skrsky S76A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 7645001078101
- Condition: Sticks
- Location: Eng Oil
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE INDICATOR STICKS
